Follow
Suthep Suantai
Suthep Suantai
Department of Mathematics, Chiang Mai University
Verified email at cmu.ac.th
Title
Cited by
Cited by
Year
On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval
W Phuengrattana, S Suantai
Journal of computational and Applied Mathematics 235 (9), 3006-3014, 2011
2602011
Weak and strong convergence criteria of Noor iterations for asymptotically nonexpansive mappings
S Suantai
Journal of Mathematical Analysis and Applications 311 (2), 506-517, 2005
1982005
The dual spaces of sets of difference sequences of order m and matrix transformations
E Malkowsky, S Suantai
Acta Mathematica Sinica, English Series 23 (3), 521-532, 2007
1012007
The modified inertial relaxed CQ algorithm for solving the split feasibility problems
S Suantai, N Pholasa, P Cholamjiak
Journal of Industrial & Management Optimization 14 (4), 1595, 2018
852018
An inertial forward–backward splitting method for solving inclusion problems in Hilbert spaces
W Cholamjiak, P Cholamjiak, S Suantai
Journal of Fixed Point Theory and Applications 20 (1), 1-17, 2018
832018
A new mapping for finding common solutions of equilibrium problems and fixed point problems of finite family of nonexpansive mappings
A Kangtunyakarn, S Suantai
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4448-4460, 2009
702009
Convergence criteria of modified Noor iterations with errors for asymptotically nonexpansive mappings
K Nammanee, MA Noor, S Suantai
Journal of Mathematical Analysis and Applications 314 (1), 320-334, 2006
702006
Halpern’s iteration for Bregman strongly nonexpansive mappings in reflexive Banach spaces
S Suantai, YJ Cho, P Cholamjiak
Computers & Mathematics with Applications 64 (4), 489-499, 2012
632012
Coincidence point theorems for graph-preserving multi-valued mappings
J Tiammee, S Suantai
Fixed Point Theory and Applications 2014 (1), 1-11, 2014
622014
On Browder’s convergence theorem and Halpern iteration process for G-nonexpansive mappings in Hilbert spaces endowed with graphs
J Tiammee, A Kaewkhao, S Suantai
Fixed Point Theory and Applications 2015 (1), 1-12, 2015
562015
On solving the minimization problem and the fixed-point problem for nonexpansive mappings in CAT (0) spaces
R Suparatulatorn, P Cholamjiak, S Suantai
Optimization methods and software 32 (1), 182-192, 2017
532017
Hybrid iterative scheme for generalized equilibrium problems and fixed point problems of finite family of nonexpansive mappings
A Kangtunyakarn, S Suantai
Nonlinear Analysis: Hybrid Systems 3 (3), 296-309, 2009
532009
A modified S-iteration process for G-nonexpansive mappings in Banach spaces with graphs
R Suparatulatorn, W Cholamjiak, S Suantai
Numerical Algorithms 77 (2), 479-490, 2018
522018
On the James constant and B-convexity of Cesāro and Cesāro–Orlicz sequence spaces
L Maligranda, N Petrot, S Suantai
Journal of mathematical analysis and applications 326 (1), 312-331, 2007
482007
Comparison of the rate of convergence of various iterative methods for the class of weak contractions in Banach spaces
W Phuengrattana, S Suantai
Thai Journal of Mathematics 11 (1), 217-226, 2012
462012
On solving split equilibrium problems and fixed point problems of nonspreading multi-valued mappings in Hilbert spaces
S Suantai, P Cholamjiak, YJ Cho, W Cholamjiak
Fixed point theory and applications 2016 (1), 1-16, 2016
442016
Viscosity approximation methods for multivalued nonexpansive mappings in geodesic spaces
B Panyanak, S Suantai
Fixed Point Theory and Applications 2015 (1), 1-14, 2015
402015
Basic topological and geometric properties of Cesaro-Orlicz spaces
Y Cui, H Hudzik, N Petrot, S Suantai, A Szymaszkiewicz
Proceedings of the Indian Academy of Sciences-Mathematical Sciences 115 (4 …, 2005
402005
On k-nearly uniform convex property in generalized Cesāro sequence spaces
W Sanhan, S Suantai
International Journal of Mathematics and Mathematical Sciences 2003 (57 …, 2003
372003
Shrinking projection methods involving inertial forward–backward splitting methods for inclusion problems
SA Khan, S Suantai, W Cholamjiak
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
352019
The system can't perform the operation now. Try again later.
Articles 1–20